dcsimg
Article: On the morphology of the Cheilostomata
Add this to your Mendeley library Report an error

Title

On the morphology of the Cheilostomata

By


Type

Article

Date of Publication

Original Publication

Quarterly journal of microscopical science.

Volume

46

Series / Issue

Series: new

Pages

263--350

Contributed by

BioStor

Title

On the morphology of the Cheilostomata

By

Harmer, S. F. (Sidney Frederic), 1862-1950

Type

Article

Date of Publication

1902

Original Publication

Quarterly journal of microscopical science.

Volume

46

Series / Issue

Series: new

Pages

263--350

Contributed by

BioStor

Language

English

Published by

London,J. and A. Churchill [etc.]

Identifiers

BioStor: 57714

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>On the morphology of the Cheilostomata</title>
</titleInfo>
<name>
<namePart>Harmer, S. F.</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">46</note>
<relatedItem type="host">
<titleInfo>
<title>Quarterly journal of microscopical science.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">London,</placeTerm>
</place>
<publisher>J. and A. Churchill [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>46</number>
</detail>
<extent unit="pages">
<start>263</start>
<end>350</end>
</extent>
<date>1902</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/25330</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart25330,
title = {On the morphology of the Cheilostomata},
journal = {Quarterly journal of microscopical science.},
volume = {46},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {https://www.biodiversitylibrary.org/part/25330},
publisher = {London,J. and A. Churchill [etc.]},
author = {Harmer, S. F. (Sidney Frederic),},
year = {1902},
pages = {263--350},
}

Download RIS citation

TY - JOUR
TI - On the morphology of the Cheilostomata
T2 - Quarterly journal of microscopical science.
VL - 46
UR - https://www.biodiversitylibrary.org/part/25330
PB - J. and A. Churchill [etc.]
CY - London,
PY - 1902
SP - 263
EP - 350
AU - Harmer, S. F. (Sidney Frederic),
ER -